ITEM METADATA RECORD
Title: Rotationally invariant constant mean curvature surfaces in homogeneous 3-manifolds
Authors: Torralbo, Francisco # ×
Issue Date: 2010
Publisher: North-Holland
Series Title: Differential Geometry and its Applications vol:28 pages:593-607
Abstract: We classify constant mean curvature surfaces invariant by a 1-parameter group of isometries in the Berger spheres and in the special linear group Sl(2,ℝ). In particular, all constant mean curvature spheres in those spaces are described explicitly, proving that they are not always embedded. Besides new examples of Delaunay-type surfaces are obtained. Finally the relation between the area and volume of these spheres in the Berger spheres is studied, showing that, in some cases, they are not solution to the isoperimetric problem.
ISSN: 0926-2245
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Non-KU Leuven Association publications
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science